# SDR AALA201509119008

- Difficulty date: September 4, 2015
- Submitted: September 12, 2015
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 55,673 hours, 20,497 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, LT ELEVATOR NR 4 HINGE FITTING BEARING WORN.  REPLACED HINGE FITTING IAW AMM 55-16-42.
